# SDR CA140908005

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED A LOW OIL PRESSURE WARNING FOLLOWED BY A COMMANDED SHUTDOWN AND UNEVENTFUL SINGLE ENGINE LANDING.  TROUBLESHOOTING ON-GOING.
